By the same authors

From the same journal

The Duffin-Schaeffer conjecture with extra divergence II

Research output: Contribution to journalArticle



Publication details

JournalMathematische Zeitschrift
DateE-pub ahead of print - 4 Dec 2012
DatePublished (current) - 2013
Issue number1-2
Number of pages7
Pages (from-to)127-133
Early online date4/12/12
Original languageEnglish


This paper takes a new step in the direction of proving the Duffin-Schaeffer Conjecture for measures arbitrarily close to Lebesgue. The main result is that under a mild `extra divergence' hypothesis, the conjecture is true.

Bibliographical note

© Springer-Verlag Berlin Heidelberg 2012. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations